A case of therapy-related myelodysplastic syndrome after oral cancer therapy

Mioko Matsuo, Rina Jiromaru

研究成果: Contribution to journalArticle査読

抄録

Therapy-related myelodysplastic syndrome (t-MDS) is a disease involving abnormal hematocytes caused by treatment for previous malignant tumours. We describe a case of t-MDS that developed after treatment for head and neck cancer. A 71-year-old man underwent chemoradiotherapy for the recurrence of oral cancer. The radiation dose was 60 Gy and combination chemotherapy was cisplatin(240 mg/body, 160 mg/m2). Pancytopenia occurred 3 months after chemoradiotherapy was completed, and t-MDS was diagnosed. The patient is living at the present 20 months after the onset of t-MDS with administration of a long-acting erythropoiesis-stimulating agent as supportive therapy for anemia. When pancytopenia is encountered after head and neck cancer treatment, early consultation with an expert is important in view of the possibility of t-MDS. Early start of supportive therapy after the detection of t-MDS helps maintain and improve the patient’s quality of life.

本文言語英語
ページ(範囲)388-392
ページ数5
ジャーナルJapanese Journal of Head and Neck Cancer
43
3
DOI
出版ステータス出版済み - 1 1 2017
外部発表はい

All Science Journal Classification (ASJC) codes

  • Otorhinolaryngology
  • Oncology

フィンガープリント 「A case of therapy-related myelodysplastic syndrome after oral cancer therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル